# SDR ASOA2014122911984

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 7780
- Aircraft time: 24,948 hours, 23,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Stuck
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  FOUND PAX DOOR ASSIST BUTTON STUCK IN ON POSITION.  CLEANED SWITCH.  OPS CHECK GOOD IAW AMM 52-11-08.
